# SDR UALA2011082904642

- Difficulty date: August 26, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,628 hours, 11,894 cycles
- Engine: Pwa PW4056
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 285T0012201
- Part serial: 88
- Condition: Faulty
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING GOT SPOILER LIGHT & EICAS.  REPEAT MAINT TEXT:  SEE HISTORY ON RECENT HIT. NEED TO CHECK SCMS FOR POSSIBLE FAULT OR HISTORY INTERROGATION.  FAULT HISTORY RECORDED INTERMITTENT APL 757, SCM, OR WIRING, SPOILER SHUTDOWN, LAST 4 LEGS.  REPLACED SCM M535.  TEST OK.  NO EXISTING FAULTS.
